# SDR HNAA2010022400033

- Difficulty date: February 17, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 54,390 hours, 60,132 cycles
- Engine: Pwa PW120A
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRES WENT FLAT DURING TAXI OUT.  R & R NOSE WHEEL ASSY IAW -8 MM 32-41-16.  OK FOR SERVICE.
